# SDR SWAA961253

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65CC310991
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR EXTENDED WITH GEAR HANDLE IN OFF POSITION.  RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED NOSE GEAR LOCK ACTUATOR, RIGGED GEAR DOORS AND PERFORMED RETRACTION TEST PER BOEING M/M.
